# SDR 95ZZZX2857

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 500 Str 27l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND C.P.C.P. INSPECTION, FOUND EXTERNAL FUSELAGE SKIN CORRODED AT BS 500, STR 27L (APPROXIMATELY 3 INCH AREA).  CORROSION OUT OF LIMITS.
